Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article


B. F. Finkel, G. B. M. Zerr, George Lilley, Alfred Hume and R. E. Gaines
The American Mathematical Monthly
Vol. 6, No. 3 (Mar., 1899), pp. 81-83
DOI: 10.2307/2969682
Stable URL:
Page Count: 3

You can always find the topics here!

Topics: College mathematics
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails